Ohio, 2015Lightning Strike in Ohio, May 26, 2015
May 26, 2015 · NWS RLX · 1 event in 1 county or zone
Scattered thunderstorms formed during the heat and instability of the late afternoon and early evening. This was well in advance of a mid level disturbance that followed later that night.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms formed during the heat and instability of the late afternoon and early evening. This was well in advance of a mid level disturbance that followed later that night. Overall though, the rain was needed. A dry pattern was seen during the first 3 weeks of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at May 26, 2:07 PM EST, 4 hours 23 minutes earlier.
Area forecast discussion, May 26, 2:07 PM EST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT TUE MAY 26 2015
.SYNOPSIS...
AREA REMAINS IN A SOUTH TO SOUTHWEST FLOW OF WARM AND HUMID AIR.
AN UPPER LEVEL TROUGH SLOWLY LIFTS THIS EVENING THROUGH THURSDAY.
LOW PRESSURE APPROACHES LATE IN THE WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
H500 SHORT WAVES WILL CONTINUE TO PASS OVERHEAD OVER A HUMID AND
WARM AIR MASS THROUGH WEDNESDAY. DEWPOINTS WILL INCREASE INTO THE
MID 60S TONIGHT. SHOWERS OR A STORMS COULD BE POSSIBLE OVERNIGHT
UNDER LIMITED INSTABILITY. HIGH RESOLUTION MODELS SUGGEST SECOND
BATCH OF CONVECTION MOVES ACROSS SOUTHEAST OH AROUND 02Z. PERIODS
OF SUNSHINE AFFECTED THESE AREAS THIS AFTERNOON. HAVE LIKELY POPS
TO MOVE EAST OVERNIGHT INTO THE EASTERN MOUNTAINS BY 12Z
WEDNESDAY. SPC MOVED THE SLIGHT RISK FURTHER WEST AWAY FROM OUR
CWA. SO...REMOVE MENTIONING OF SEVERE THREAT IN HWO.
MODELS SUGGEST PRECIPITABLE WATER VALUES AROUND 1.5 INCHES. THIS
COULD PRODUCE LOCALLY HEAVY DOWNPOURS...BUT THE STORMS WILL BE ON
THE MOVE...LIMITING ANY HIGH WATER TO THE ACUTE POOR DRAINAGE
VARIETY.
PREVIOUS TEMPERATURES NUMBERS LOOK GOOD. TWEAKED NUMBERS AT SOME
PLACES WITH MINOR CHANGES.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
APPEARS TWO UPPER AIR IMPULSES TO TRACK...ONE TUE NIGHT AND THE
LONG ABOUT WED NIGHT. HAVE SOME HIGHER POPS FOR THESE AND ROLLING
WITH COVERAGE IN THE WX GRIDS. THERE MAY BE A REPRIEVE THU AND
POSSIBLY FRI AS THE UPPER RIDGE BRIEFLY FLEXES ITS MUSCLE BACK
INTO THE REGION. WARM AND MUGGY THE BEST DESCRIPTOR FOR
TEMPS/DEWPTS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE RIDGE AXIS SHIFTS JUST OFF THE E COAST OVER THE WEEKEND...OWING
TO DEEP MOIST S FLOW...WITH VARIOUS UPPER AIR IMPULSES TO FURTHER
AID IN CONVECTIVE POTENTIAL. GENERALLY HIGH CHANCE TO LIKELY POPS
ESPECIALLY SUN AND MON. CONTINUED WARM AND MUGGY.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SOUTHWEST FLOW BRINGING AN INCREASE IN DEWPOINTS THIS AFTERNOON.
A SERIES OF MID LEVEL SHORT WAVES WILL MOVE ACROSS THE AREA
THROUGH WEDNESDAY. POCKETS OF SUNSHINE PROVIDING NEEDED HEATING
FOR AFTERNOON CONVECTION. HIGH RESOLUTION MODELS INDICATE
CONVECTION WILL INITIATE ACROSS CENTRAL KY AND SOUTHEAST OH AROUND
21Z...AND A SECOND BATCH AROUND 02Z...TO AFFECT MAINLY THE EASTERN
SITES...PKB...HTS...AND CRW THROUGH TONIGHT. AFTER SUNSET...THE
RAINFALL ACTIVITY SHOULD MOVE EAST TOWARDS OUR EASTERN SITES BUT
WINING DOWN PER LOOSING DIURNAL HEATING. INSTABILITY IS NOT THAT
IMPRESSIVE SO CODED VCTS AND VCSH THROUGH TONIGHT.
CONFIDENCE REMAINS MEDIUM...WITH UNCERTAINTY ON THE COVERAGE OF
SHOWERS AND EMBEDDED THUNDERSTORMS FORMING/MOVING UP FROM THE S
THIS AFTERNOON...PLUS TIMING NEW ROUNDS OF CONVECTION ARRIVING
FROM THE WSW LATE THIS EVENING. SPC MOVED THE SLIGHT RISK FOR
SEVERE STORMS FURTHER WEST...AWAY FROM OUR AREA INDICATING THAT
THE THREAT FOR STRONGER STORMS HAS DIMINISHED.
HAVE CIGS MAINLY 4-5 KFT AND PREVAILING VFR VSBY. A SHORT PERIOD
OF MVFR IS STILL POSSIBLE AS SHOWERS MOVE THROUGH THIS EVENING...AND
THUNDER IS LIKELY ACROSS THE WESTERN SITES. THUNDERSTORMS
ASSOCIATED WITH THIS CONVECTION MAY PRODUCE STRONG WIND
GUSTS...ESPECIALLY OVER THE MIDDLE OHIO VALLEY. BRIEF IFR IS
POSSIBLE BENEATH ANY THUNDERSTORM LATE TODAY OR TONIGHT.
LIGHT S TO SW FLOW BECOMES S TO SE BY TONIGHT...WITH MODERATE SW
FLOW ALOFT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF CONVECTION MAY DIFFER FROM
FORECAST. THERE MAY BE IFR IN SHOWERS...THUNDERSTORMS AND RAIN
INDUCED FOG OVERNIGHT TONIGHT.
.AFTER 18Z WEDNESDAY...IFR MAY LINGER IN THE MOUNTAIN COUNTIES
WED AFTERNOON.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...ARJ/30
NEAR TERM...ARJ
SHORT TERM...30
LONG TERM...30
AVIATION...ARJ
Hazardous weather outlook, May 26, 12:23 PM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
123 PM EDT TUE MAY 26 2015
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-271730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
123 PM EDT TUE MAY 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...WEST
VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 5:26 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT TUE MAY 26 2015
WVZ005-006-013-262315-
CABELL WV-WAYNE WV-LINCOLN WV-
626 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE...NORTHWESTERN
LINCOLN AND SOUTHWESTERN CABELL COUNTIES UNTIL 715 PM EDT...
AT 626 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DUNLOW...OR 11 MILES SOUTHEAST OF LOUISA...MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN IS ALSO EXPECTED...WHICH MAY CAUSE PONDING OF
WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...WAYNE...HAMLIN...BEECH FORK STATE PARK...DUNLOW...
KIAHSVILLE...EAST LYNN LAKE...WEST HAMLIN...SALT ROCK...LAVALETTE...
BRANCHLAND...GENOA AND EAST LYNN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3841 8246 3832 8207 3790 8241 3795 8248
3796 8247 3796 8248 3797 8248 3797 8247
3798 8246 3798 8248 3800 8249 3800 8250
TIME...MOT...LOC 2226Z 197DEG 31KT 3802 8243
16Local storm report, May 26, 5:31 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG GRANTSVILLE 38.92N 81.09W
05/26/2015 CALHOUN WV 911 CALL CENTER
SEVERAL TREES DOWN. POWER OUTAGES.
&&
EVENT NUMBER RLX1501332
ARBSpecial weather statement, May 26, 5:32 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
632 PM EDT TUE MAY 26 2015
WVZ011-019-020-029-262315-
RITCHIE WV-TYLER WV-DODDRIDGE WV-GILMER WV-
632 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RITCHIE...DODDRIDGE...
SOUTHEASTERN TYLER AND NORTH CENTRAL GILMER COUNTIES UNTIL 715 PM
EDT...
AT 632 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF GLENVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
MAY ALSO CONTAIN SMALL HAIL AND BRIEF DOWNPOURS. WATER MAY POND IN
LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
WEST UNION...PULLMAN...AUBURN...GROVE...SMITHBURG...LIMA...NEW
MILTON...SEDALIA...BEREA...GREENWOOD...BLANDVILLE...CANTON...
NEWBERNE...CENTER POINT AND ALMA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3936 8056 3902 8087 3908 8104 3949 8083
TIME...MOT...LOC 2232Z 209DEG 27KT 3906 8095
16
Special weather statement, May 26, 5:43 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
643 PM EDT TUE MAY 26 2015
KYZ101-OHZ083-086-087-262330-
GREENUP KY-LAWRENCE OH-GALLIA OH-JACKSON OH-
643 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOYD...EAST CENTRAL
GREENUP...SOUTHEASTERN JACKSON...CENTRAL GALLIA AND WESTERN LAWRENCE
COUNTIES UNTIL 730 PM EDT...
AT 643 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREENUP...OR NEAR IRONTON...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM. HEAVY RAIN IS ALSO EXPECTED...WHICH MAY CAUSE PONDING OF
WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...IRONTON...JACKSON...COAL GROVE...OAK HILL...RIO GRANDE...
LAKE VESUVIUS...GREENUP...GALLIA...FLATWOODS...RUSSELL...VERNON...
WATERLOO...RACELAND...WORTHINGTON...WURTLAND...BELLEFONTE...VINTON...
HANGING ROCK AND ADAMSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3862 8286 3859 8285 3857 8282 3860 8274
3865 8277 3868 8276 3868 8271 3875 8270
3875 8266 3885 8265 3885 8273 3907 8262
3894 8217 3849 8265 3850 8267 3847 8272
3855 8289
TIME...MOT...LOC 2243Z 210DEG 40KT 3858 8275
16Special weather statement, May 26, 6:17 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
717 PM EDT TUE MAY 26 2015
OHZ086-087-WVZ006-007-014-270000-
LAWRENCE OH-GALLIA OH-MASON WV-CABELL WV-PUTNAM WV-
717 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR GALLIA...SOUTHEASTERN
LAWRENCE... NORTHWESTERN PUTNAM...MASON AND CABELL COUNTIES UNTIL
800 PM EDT...
AT 717 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CHESAPEAKE
TO NEAR BARBOURSVILLE TO NEAR ONA...AND MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. HEAVY RAIN IS ALSO EXPECTED...WHICH MAY CAUSE PONDING
OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...POINT PLEASANT...GALLIPOLIS...RIO GRANDE...CHESAPEAKE...
PROCTORVILLE...BARBOURSVILLE...MILTON...BUFFALO...ONA...CULLODEN...
AID...CROWN CITY...ATHALIA...HENDERSON...LEON...ADAMSVILLE...GREEN
BOTTOM...GALLOPOLIS FERRY AND PEA RIDGE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3894 8236 3891 8211 3873 8185 3853 8197
3843 8205 3838 8205 3837 8210 3835 8212
3834 8218 3823 8226 3825 8231 3830 8230
3831 8228 3832 8229 3833 8231 3831 8233
3831 8236 3841 8251 3842 8248 3850 8257
TIME...MOT...LOC 2317Z 199DEG 35KT 3852 8248 3840 8234 3836 8224
16Special weather statement, May 26, 6:30 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
730 PM EDT TUE MAY 26 2015
OHZ075-083>086-270015-
VINTON OH-ATHENS OH-MEIGS OH-GALLIA OH-JACKSON OH-
730 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEIGS...VINTON...
EASTERN JACKSON...NORTH CENTRAL GALLIA AND SOUTHWESTERN ATHENS
COUNTIES UNTIL 815 PM EDT...
AT 730 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF WELLSTON...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN IS ALSO EXPECTED...WHICH MAY CAUSE PONDING OF
WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT DRIVE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
ATHENS...JACKSON...WELLSTON...NELSONVILLE...MCARTHUR...ALBANY...LAKE
HOPE STATE PARK...CHAUNCEY...HAMDEN...COALTON...ZALESKI...VINTON...
AMESVILLE...WILKESVILLE...RADCLIFFE...CREOLA...STROUD RUN STATE
PARK...DEXTER...SALEM CENTER AND CARPENTER.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3940 8189 3885 8245 3895 8265 3937 8254
3937 8252 3940 8251 3939 8229 3947 8228
TIME...MOT...LOC 2330Z 205DEG 43KT 3902 8246
16Lightning, Gallia
- When
- May 26, 6:30 PM EST
- Where
- Gallia County, 1.2 mi WSW of Northup
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 38.771, -82.299
A woman was fishing along Racoon Creek off of Route 20 with her boyfriend and 4 year old child. Lightning hit a tree. A large branch hit the woman on the head. She suffered head and back injuries.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Ohio, May 26, 20152 injured · $826,000 · EF1 · 10 events
- Hail in Kansas, May 26, 2015$4.0 million · 2.75 in hail · 15 events
- Flooding in Arkansas, May 26 to 31, 2015$5.0 million · 6 events
- Tornado and Damaging Winds in Georgia, May 26, 2015$206,000 · EF1 · 21 events
- Damaging Winds in Ohio, May 26, 2015$465,000 · 61 kt wind · 12 events
- Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015$30,000 · EF0 · 43 events
- Hail and Damaging Wind in West Virginia, May 26, 2015$100,000 · 1 in hail · 2 events
- Flash Flooding and Hail in Texas, May 26 to 30, 20152.75 in hail · 49 events
- Tornadoes and Damaging Wind in Illinois, May 26, 2015$25,000 · EF1 · 3 events
- Damaging Wind in Wisconsin, May 26, 2015$75,000 · 56 kt wind · 1 event
- Tornado and Damaging Winds in Louisiana, May 26, 2015EF1 · 6 events
- Hail and Damaging Winds in Florida, May 26 to 31, 2015$26,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568055.